# SDR LK2R2015031800093

- Difficulty date: December 4, 2014
- Submitted: March 18, 2015
- Operation: General aviation
- Aircraft: N720WS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9176
- Aircraft time: 1,797 hours, 672 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GL51123015
- Part serial: 0905200134630
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 OF THE APU BATTERY CELL STUD NUTS NOT TORQUED.  FOUND METAL SPLATTER ON SURROUND CELLS, CAUSED BY ARCING.
